# SDR DXTA2010010403927

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 9,540 hours, 5,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 82182
- Part serial: 0335
- Condition: Inoperative
- Location: Mlg
- Part time: 19 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY WHEN SELECTED, ONLY UNSAFE LIGHT ILLUMINATED. NO GEAR ASSOCIATED NOISE OR ACTIVITY NOTED. GEAR DID EXTEND USING BLOW DOWN PROCEDURE.  R & R LANDING GEAR CONTROL MANIFOLD IAW 750 MM 32-30-02. OPS & LEAK CHECKS ARE GOOD.
